Complexity one hamiltonian SU (2) and so (3) actions

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We consider compact connected six dimensional symplectic manifolds with Hamiltonian SU (2) or SO (3) actions with cyclic principal stabilizers. We classify such manifolds up to equivariant symplectomorphisms.

Original languageEnglish
Pages (from-to)129-168
Number of pages40
JournalAmerican Journal of Mathematics
Volume127
Issue number1
Publication statusPublished - 2005 Feb 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this